The union of peak sets for Banach function algebras

Dales, H.G. (1971) The union of peak sets for Banach function algebras. Bulletin of the London Mathematical Society, 3 (2). pp. 204-208. ISSN 0024-6093

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67754
Deposited By: ep_importer_pure
Deposited On: 28 Nov 2013 00:03
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:43
URI: https://eprints.lancs.ac.uk/id/eprint/67754

Actions (login required)

View Item View Item